Does anyone know if mobic is addictive? My doctor switched me to them today from loratab. I am glad because the loratab really is addictive and I would rather not have my body relying on anything. I have been on the loratab for a little over a year now and I feel like crap if I miss a day and go without it. Not only am I in pain (because of female problems and my back) but I feel like I have the flu. How long will I feel that way without it? since I switch my meds today.
Mobic is an NSAID pain reliever (same class of drugs as ibuprofen, motrin, aleve) and not a narcotic so the addiction potential is very very low. You should be fine as long as you have no stomach issues as NSAIDS tend to aggravate those symptoms or if taken in excess, create stomach problems.
Good luck to you! I think the Mobic is a much better alternative to pain management than any narcotic.
The others here are better at explaining how long withdrawals last, what to expect, what to do, what to buy. It was 5 good days of the harder withdrawals off of lortab for me back when I quit it abruptly or as they say here, "cold turkey," or CT.
I don't understand why your doctor didn't work up a plan to taper you off of the lortab. He had to know what you would go through. Now, in saying that, sometimes just stopping, going through the 4 or 5 hard days is better than dragging it out.
PS> My mama used to take Mobic and it helped her back alot. Unfortunately for her, it upset her stomach so she quit taking it with no side effects following.
I am not sure! I have taken this for a few years now and I wanted to stop. My asthma was worsening and had developed problems swallowing at times.
When I stopped the Mobic, I had the most excruciating headaches for almost 1 week now. I am hopeful that this will cease soon, for extra strength Tylenol will not touch the pain in my head.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.